Informa Life Sciences is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Matthew Hutchinson

Closing Keynote: Leading the Customer Experience in the Health and Life Sciences Sector

Salesforce

7:45am 8:00am (15 mins)

Main agenda

Continental Breakfast

8:00am 9:00am (60 mins)

Main agenda

Econsultancy Roundtable: Digital Transformation to Embrace Market Change

**By invitation only**

Digital Transformation to Embrace Market Change

Network. Learn. Share. Be challenged

Pharmaceutical and healthcare audiences are increasingly hard to reach, and nearly everything that marketers did even a few short years ago has become obsolete. Change has become the only constant.

Join this ePharma Roundtable to learn about digital transformation benchmarks and review efforts that have worked well. You'll be in a small group conversation with your industry peers, moderated by a healthcare marketing expert from Econsultancy, the research and knowledge development service for digital marketers around the world.

You'll discuss:

  • Research to help you benchmark your own success and transformation progress
  • Ideas to address the "burning platform" issues that face pharma and healthcare marketers today - from new regulations to social media constraints to third party websites to sales team collaboration to technology adoption to the impact of millennials.
  • Considerations for the emerging impact of technologies like wearables, AI devices and the Internet of Things. Will the medicine cabinet become our newest patient advisor?

*Limited to marketers and marketing leaders.

  • Presenter Stefan Tornquist - VP of Research, Econsultancy
  • Presenter Stephanie Miller - Managing Director, Digital Transformation, Econsultancy USA

8:40am 9:00am (20 mins)

Main agenda

Continental Breakfast

9:00am 10:00am (60 mins)

Main agenda

PANEL DISCUSSION: The Human Element in Transformation: Smart Decisions, Savvy Employees & Socialized Innovation

Technology and data are the easy part of transformation. Serving the markets and customers of tomorrow demands that we re-examine fundamental, human elements that are much more difficult to change.

The session will begin with a look at relevant research from Econsultancy before turning to a panel of practitioners who will address some of the thorniest questions facing marketing leaders today;

  • Is hiring the only answer - can we train and motivate our workforce for a rapidly changing landscape?
  • Can marketing use its new data to drive better decision making throughout the enterprise
  • How do important ideas get generated?
  • How do those ideas move up and down the ladder?
  • What does it look like when people can easily communicate between teams, silos and brands?
  • Moderator Stefan Tornquist - VP of Research, Econsultancy
  • Panelist Cal Austin - Regional Director, Pfizer Innovation
  • Panelist Loreen Babcock - CMO, Montefiore Medical Center
  • Panelist Tom Hespos - Founder and CMO, Underscore
  • Panelist Murray Izenwasser - Vice President of Digital Transformation, AAJ Technologies

10:00am 10:30am (30 mins)

Main agenda

Break

10:30am 11:00am (30 mins)

Patient Marketing

Demystifying Digital Video Advertising for Pharma: Innovative Solutions That Will Move the Needle for Your Brand

Mitchell Reichgut, CEO of Jun Group, will decode video ad tech and provide actionable strategies that have made Pharma brands successful in this dynamic and rapidly changing environment. The learnings from this session will help your brand outperform with digital video marketing in 2017.

  • Mitchell Reichgut - CEO and Co-Founder, Jun Group

11:00am 11:30am (30 mins)

Patient Marketing

Better Patient Feasibility and Proven Site Optimization

Connecting the right treatment with the right person at the right time is an age-old gap in healthcare especially when new medications are being studied.  The electronic health record, or more specifically the underlying data, is helping industry better understand the evolving journey of the patient. This session will provide you with insight into how the digitized data is shaping a new patient optimization approach for new drug trial sponsors and delivering on patient-centricity in diverse ways through multiple digital mediums.

  • Daniel Pucci - Vice President, Life Sciences, Allscripts Healthcare
  • Greg Sweatt - Senior Vice President, Life Sciences, ePatient Finder

11:30am 12:00pm (30 mins)

Patient Marketing

Influencer Marketing Works, But Patients Aren’t Mommy Bloggers

Should pharma companies dive into white-hot influencer marketing? How do patient leaders feel about the “influencer” role?

  • lessons learned from patient leaders
  • new research on the role of patient communities in treatment decisions and physician visits
  • 6 Laws of Pharma Influencer Marketing
  • Jack Barrette - CEO, WEGO Health
  • Kristen Hartman-Bennett - Vice President, Sponsor Programs, WEGO Health

12:00pm 12:30pm (30 mins)

Patient Marketing

Beauty and the Beast: Non-Traditional Marketing Approaches

Non-Traditional Marketing Approaches That Challenged The "Big Fish" in Aesthetics and Took a Declining Business to Double Digit Growth in 2 Years

  • Alisa Lask - Vice President of Marketing, Aesthetic & Corrective, Galderma, a Nestle company

10:00am 10:30am (30 mins)

HCP Marketing

Happiness Isn’t the Absence of Negative Feelings

Jennifer will walk you through a number of Data analyses and research projects on how emotional intelligence; specifically hope, empathy, resilience and optimism (HERO) improves safety and risk. She will also provide a direct co-relation and determine the character of innovators and what slumps health innovation as it pertains to lack of hope, efficacy, resilience and optimism (HERO)

  • Jennifer Moss - Co-founder / Speaker, CCO Plasticity Labs / SXSW, International Women's Day (UN), Innovation Summit, the Economic Summit, Tie Conference & TEDWomen

10:30am 11:00am (30 mins)

Main agenda

Break

11:00am 11:30am (30 mins)

HCP Marketing

Getting Away with Murder? How Marketers Must Respond to Assaults from All Sides

“Pharma is getting away with Murder.”

-Donald J. Trump, January 10, 2017

In this stimulating session, Bill Drummy makes the business case for how pharma marketers can thrive while being challenged on all sides: by the government, by payors, by competitors with deeper pockets. He will share real world examples of “challenger marketer” behaviors and how these behaviors have led to success for marketers who manage to succeed while keeping their integrity intact.

  • Bill Drummy - Chairman, Heartbeat

11:30am 12:00pm (30 mins)

HCP Marketing

Apple Pie or Baseball? - Embracing Differences in Marketing and Promoting to Consumers and HCPs

Apple pie and baseball are two very different things with different purposes, but they’re both important to American culture. Likewise, consumers and HCPs have many differences that are not as easily identifiable. Both the HCP and the consumer are critical to your branding success, so how does one decide? OR how do you accomplish both?

This discussion featuring leaders in omni-channel marketing will dive deep into the ways to understand and value different audiences and help you decide where, how and what to invest in to move your brand’s promotional needle.

How do you choose where to spend your promotional budget? Do you invest more in HCP or in consumer? How much is an individual worth to your brand and how do you assign that worth? How should the way you approach HCPs and consumers differ? What are the differences in how you target each audience? How does programmatic factor in with targeting? And much more…

  • Justin Freid - Vice President, Search Engine Marketing & Emerging Media, CMI/Compas
  • Mike Solomon - Head of Industry, Google
  • Erica Carestio - Media Strategy Leader, Specialty - Customer Experience + Innovation, AstraZeneca
  • Martha Peterson - SVP Media, CMI/Compas
  • Lisa Greenbaum - SVP, WebMD

12:00pm 12:30pm (30 mins)

HCP Marketing

The What, Why and How of Speeding Targeted Digital Content to Customers to Simplify and Scale Customer Engagement

  • Mark Benthin - Chairman, viihealth, Inc.

12:30pm 1:00pm (30 mins)

Main agenda

Closing Keynote: Leading the Customer Experience in the Health and Life Sciences Sector

To understand how leading healthcare organizations market to customers, Salesforce conducted a survey of 215 marketing leaders in the healthcare and life sciences sector worldwide. In this session, we’ll examine how HLS marketing teams are going beyond traditional customer outreach to create personalized, 1-to-1 journeys that engage customers at every step of their healthcare experience. We’ll discuss best practices for personalization at scale, and how to deliver the cross-channel experiences today’s consumers expect.

  • Matthew Hutchinson - Sr. Director, Product Marketing, Health and Life Sciences, Salesforce

1:00pm 2:00pm (60 mins)

Main agenda

Lunch / Conference Concludes